MAUDE Adverse Event Report: BARDY DIAGNOSTICS, INC. CAM SYSTEM; HEART MONITORING DEVICE

BARDY DIAGNOSTICS, INC. CAM SYSTEM; HEART MONITORING DEVICE
Model Number B1400
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Codes Skin Inflammation/ Irritation (4545); Contact Dermatitis (4546)
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
The device history record (dhr) for unit nkhe1-9pdn3 corresponding to complaint reference number (b)(4), has been reviewed for compliance with established device master record (dmr), including certificates of conformance for patient contact materials.Examination of device records determined no discrepancies or instances of non-conformity that could have caused or contributed to the reported event.The cam product instructions for use (ifu) lists skin irritation and allergic skin reactions as potential risks associated with device use.The ifu instructs patients to remove the cam immediately and contact their physician if irritation such as redness, severe itching, or allergic symptoms develop.
 
Event or Problem Description
Original complaint (from (b)(4): "the pt states the device caused him to turn red/ he states he is allergic to nickel." additional information: the patient reported a known allergy to nickel and stated that use of the device resulted in skin reactions including redness, burning, and itching.The patient further reported that the reaction spread across the chest and abdomen.The patient sought medical attention in the emergency room, where he reported receiving an unspecified injection, as well as treatment with hydroxyzine and naproxen.Additional attempts were made to identify the injected medication; however, these efforts were unsuccessful.Prior complaint (b)(4) involved the same cam id and institution.Two attempts were made at that time to obtain additional information about the reaction and treatment with no response.No additional information was obtained at that time.

Brand Name
CAM SYSTEM
Common Device Name
HEART MONITORING DEVICE
Manufacturer (Section D)
BARDY DIAGNOSTICS, INC.
220 120th avenue ne
suite 100
bellevue WA 98005
Manufacturer (Section G)
QUALITEL CORPORATION
Manufacturer Contact
220 120th avenue ne
suite 100
bellevue, WA 98005
MDR Report Key25492484
Report Number3014226707-2026-00004
Device Sequence Number15882082
Product Code DSH
UDI-Device Identifier40851398007014
UDI-Public40851398007014
Combination Product (Y/N)N
Initial Reporter CountryUS
PMA/510(K) Number
K233110
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Consumer
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial
Report Date (Section B) 06/12/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Lay User/Patient
Device Expiration Date02/06/2026
Device Model NumberB1400
Device Lot Number190889
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 06/01/2026
Initial Report FDA Received Date06/12/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured01/23/2024
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient Age52 YR
Patient SexUnknown